# SDR SWIA200819862

- Difficulty date: July 12, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 36,154 hours, 30,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR FWD UPPER CORNER IS DAMAGED.  (FLIGHT NR3983) REPLACED CORNER CAP ON PASSENGER DOOR IAW SRM 52-10-31.
